| Model Number |
0601700 |
| Medical Device Problem Codes |
Loss of or Failure to Bond (1068); Migration (4003)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
07/14/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was not provided, a review of the device history records could not be performed.The return of the sample is pending.The investigation of the reported event is currently underway.
Event or Problem Description
It was reported that post catheter placement procedure, the metal segment of the repair kit allegedly detached and floating in patient's line.It was further reported that the metal segment allegedly migrated.Reportedly detached part was removed and repaired the line.There was no reported patient injury.
Event or Problem Description
It was reported that post catheter placement procedure, the metal segment of the repair kit allegedly detached and floating in patient's line.It was further reported that the metal segment allegedly migrated.Reportedly detached part was removed and repaired the line.The current status of the patient is unknown.
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not requested as the lot number reported is unknown.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.The definitive root cause could not be determined based upon available information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.